Communications in Mathematical Physics

Decay properties and Borel summability for the Schwinger functions in $P(\phi)_{2}$ theories

J.-P. Eckmann, J. Magnen, and R. Sénéor

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 39, Number 4 (1974), 251-271.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103860232

Mathematical Reviews number (MathSciNet)
MR0366266

Subjects
Primary: 81.32

Citation

Eckmann, J.-P.; Magnen, J.; Sénéor, R. Decay properties and Borel summability for the Schwinger functions in $P(\phi)_{2}$ theories. Comm. Math. Phys. 39 (1974), no. 4, 251--271. https://projecteuclid.org/euclid.cmp/1103860232


Export citation